American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05E15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 89 found      Go to page: 1 2 3

[31] Benjamin Klopsch and Christopher Voll. Igusa-type functions associated to finite formed spaces and their functional equations. Trans. Amer. Math. Soc. 361 (2009) 4405-4436. MR 2500892.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[32] Drew Armstrong. Generalized noncrossing partitions and combinatorics of Coxeter groups. Memoirs of the AMS 202 (2009) MR 2561274.
Book volume table of contents   

[33] Masato Okado and Anne Schilling. Erratum to ``Existence of Kirillov-Reshetikhin crystals for nonexceptional types''. Represent. Theory 12 (2008) 499-500. MR 2403558.
Abstract, references, and article information   
View Article: PDF

[34] Sankaran Viswanath. Poincaré series of subsets of affine Weyl groups. Proc. Amer. Math. Soc. 136 (2008) 3735-3740. MR 2425710.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Karin Baur and Robert J. Marsh. A geometric description of $m$-cluster categories. Trans. Amer. Math. Soc. 360 (2008) 5789-5803. MR 2425691.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[36] Masato Okado and Anne Schilling. Existence of Kirillov--Reshetikhin crystals for nonexceptional types. Represent. Theory 12 (2008) 186-207. MR 2403558.
Abstract, references, and article information   
View Article: PDF

[37] Pierre Baumann and Stéphane Gaussent. On Mirković-Vilonen cycles and crystal combinatorics. Represent. Theory 12 (2008) 83-130. MR 2390669.
Abstract, references, and article information   
View Article: PDF

[38] Thomas Brady and Colum Watt. Non-crossing partition lattices in finite real reflection groups. Trans. Amer. Math. Soc. 360 (2008) 1983-2005. MR 2366971.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Nathan Reading. Clusters, Coxeter-sortable elements and noncrossing partitions. Trans. Amer. Math. Soc. 359 (2007) 5931-5958. MR 2336311.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[40] Anthony Henderson. Nilpotent orbits of linear and cyclic quivers and Kazhdan-Lusztig polynomials of type A. Represent. Theory 11 (2007) 95-121. MR 2320806.
Abstract, references, and article information   
View Article: PDF

[41] Christos A. Athanasiadis, Thomas Brady and Colum Watt. Shellability of noncrossing partition lattices. Proc. Amer. Math. Soc. 135 (2007) 939-949. MR 2262893.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Dominique Foata and Guo-Niu Han. Signed words and permutations, I: A fundamental transformation. Proc. Amer. Math. Soc. 135 (2007) 31-40. MR 2280171.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Eric Sommers and Julianna Tymoczko. Exponents for $B$-stable ideals. Trans. Amer. Math. Soc. 358 (2006) 3493-3509. MR 2218986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] John R. Stembridge. Erratum: Explicit matrices for irreducible representations of Weyl groups. Represent. Theory 10 (2006) 48-48. MR 2192486.
Abstract, references, and article information   
View Article: PDF

[45] Martin Kassabov. Symmetric groups and expanders. Electron. Res. Announc. Amer. Math. Soc. 11 (2005) 47-56. MR 2150944.
Abstract, references, and article information   
View Article: PDF

[46] P. Caldero, F. Chapoton and R. Schiffler. Quivers with relations arising from clusters $(A_n$ case). Trans. Amer. Math. Soc. 358 (2006) 1347-1364. MR 2187656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Jian-yi Shi. Fully commutative elements and Kazhdan-Lusztig cells in the finite and affine Coxeter groups, II. Proc. Amer. Math. Soc. 133 (2005) 2525-2531. MR 2146194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Jason Fulman, Peter M. Neumann and Cheryl E. Praeger. A generating function approach to the enumeration of matrices in classical groups over finite fields. Memoirs of the AMS 176 (2005) MR 2145026.
Book volume table of contents   

[49] Anders Skovsted Buch. Alternating signs of quiver coefficients. J. Amer. Math. Soc. 18 (2005) 217-237. MR 2114821.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Fabrizio Caselli. A simple combinatorial proof of a generalization of a result of Polo. Represent. Theory 8 (2004) 479-486. MR 2110357.
Abstract, references, and article information   
View Article: PDF

[51] Anders Skovsted Buch. Quantum cohomology of partial flag manifolds. Trans. Amer. Math. Soc. 357 (2005) 443-458. MR 2095617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] John R. Stembridge. Explicit matrices for irreducible representations of Weyl groups. Represent. Theory 8 (2004) 267-289. MR 2077483.
Abstract, references, and article information   
View Article: PDF

[53] John R. Stembridge. Multiplicity-free products and restrictions of Weyl characters. Represent. Theory 7 (2003) 404-439. MR 2017064.
Abstract, references, and article information   
View Article: PDF

[54] Sara C. Billey and Gregory S. Warrington. Maximal singular loci of Schubert varieties in $SL(n)/B$. Trans. Amer. Math. Soc. 355 (2003) 3915-3945. MR 1990570.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Timothy J. McLarnan and Gregory S. Warrington. Counterexamples to the 0-1 Conjecture. Represent. Theory 7 (2003) 181-195. MR 1973372.
Abstract, references, and article information   
View Article: PDF

[56] Anders Skovsted Buch, Andrew Kresch and Harry Tamvakis. Gromov-Witten invariants on Grassmannians. J. Amer. Math. Soc. 16 (2003) 901-915. MR 1992829.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Jian-yi Shi. Fully commutative elements and Kazhdan--Lusztig cells in the finite and affine Coxeter groups. Proc. Amer. Math. Soc. 131 (2003) 3371-3378. MR 1990625.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Philippe Biane, Frederick Goodman and Alexandru Nica. Non-crossing cumulants of type B. Trans. Amer. Math. Soc. 355 (2003) 2263-2303. MR 1973990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] J.-C. Aval and N. Bergeron. Catalan paths and quasi-symmetric functions. Proc. Amer. Math. Soc. 131 (2003) 1053-1062. MR 1948095.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Michael Gekhtman, Michael Shapiro and Alek Vainshtein. The number of connected components in double Bruhat cells for nonsimply-laced groups. Proc. Amer. Math. Soc. 131 (2003) 731-739. MR 1937410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 89 found      Go to page: 1 2 3